- This topic has 2 replies, 3 voices, and was last updated 6 years, 7 months ago by .
- You must be logged in to reply to this topic.
Hello, i’m 20 years old, for the last 2 1/2 years i was in a constant stress situation .. about 1 year and 6 months ago i started to feel that my testosterone as well as libido was starting to go down rapidly.. my testicles getting much smaller and i started to experience hair thinning and in some places even hair loss..
My overall symptoms are:
Hair loss & hair thinning
Slowly healing wounds
Sometimes i get yellow color on my face ,fingernails and the soles of my feet.
And sometimes i feel that both my adrenal starts to burn.
Please help me i feel realy confused and i dont realy know what to do..
I made some tests and glucose came a little bit high and also cortisol.
Did you get the 24 hour salivary cortisol test? That usually gives a better representation of how your cortisol cycle is holding up.
I wouldn’t bother with the 24 saliva test. I paid for the test, very expensive. It came back negative for adrenal fatigue but i KNEW i had it. So I went ahead with the adrenal fatigue treatment anyway, despite the test results. Best thing i did.
Susimer2 I would reccomend you take ashwagandha herb. It is the best thing you can take for adrenal fatigue. Take more than the bottle says. That dose is too low for a person with adrenal fatigue. Himalaya is a great brand of ashwaganha.
Ashwagandha practically saved my life. It calms my stressed out adrenals like nothing else.
Do you find yourself constantly fatigued, and struggling to get out of bed in the mornings? Do you feel unable to cope with stressful situations? If so, you might be suffering from Adrenal Fatigue Syndrome.
The Adrenal Fatigue Solution is written by Fawne Hansen and naturopath Dr. Eric Wood. Here's what the program contains:
Fawne Hansen is an author and wellness coach specializing in the treatment of chronic stress and adrenal fatigue.
These statements have not been evalutated by the FDA. Information is presented for educational purposes only and is not intended to replace the advice of your healthcare professinal. Consult your doctor or health professional before starting any treatment.